# SDR CA120831004

- Difficulty date: August 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) 1 ENGINE "FEED LOW PRESSURE" LIGHT WILL NOT ILLUMINATE AFTER SHUTDOWN.
